Volume 395, Number 2, November IV 2002
|Page(s)||399 - 408|
|Published online||14 November 2002|
Asymptotic behavior of a planar perturbation in a three dimensional expanding Universe
Department of Numerical Analysis and Computer Science, KTH, 100 44 Stockholm, Sweden
2 SICS, Box 1263, 164 29 Kista, Sweden e-mail: email@example.com
3 NORDITA, Blegdamsvej 17, 2100 Copenhagen, Denmark
Corresponding author: D. Fanelli, firstname.lastname@example.org
Accepted: 12 August 2002
The non-linear evolution of a planar perturbation in a three dimensional expanding Universe is considered. A general Lagrangian scheme (Q model) is introduced and numerical investigations are performed. The asymptotic contraction of the core of the agglomeration is studied. A power-law scaling is detected and an heuristic interpretation of the numerical findings is provided. An asymptotic equation for the multi-stream velocity flow is derived and it is shown to agree quantitatively with the dynamics of the Q model. The relation to the adhesion model is discussed.
Key words: cosmology: theory / large-scale structure of Universe
© ESO, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.